MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRAVELER 21

ARGON MEDICAL DEVICES TRAVELER 21
Model Number TPS002
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been returned for evaluation.A follow-up report will be submitted once the investigation has been completed.
 
Event or Problem Description
The 10f sheath could not be advanced into the dilated liver parenchyma over a 0.035¿ boston scientific super stiff amplatz wire.The dr.Tried to reinsert the 10f introducer (blue argon), but it would not advance into the sheath.A cook 10f introducer (grey, sti ll in sheath for return & in pics) was then inserted but would not be advanced beyond a certain point into the sheath.The entire sheath had to be exchanged and removed for another new sheath.The patient experienced an intraperitoneal hemorrhage after the exchange of the sheath in the dilated parenchyma where the sheath was supposed to be advanced.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.

Brand Name
TRAVELER 21
Common Device Name
TRAVELER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11572437
Report Number1625425-2021-00882
Device Sequence Number4010051
Product Code DYB
UDI-Device Identifier00886333224630
UDI-Public00886333224630
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2021
Device Model NumberTPS002
Device Catalogue NumberTPS002
Device Lot Number11353364
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/15/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/15/2021
05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;